Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have Chron's disease. Warts due to depressed immune system and medication. Reddish swollen painful warts. Treatment?

I have Crohn s disease. As a side effect of meds and a depressed immune system , I tend to have warts . In the last couple of weeks I have developed what I thought was another wart on my right hand . However, it has grown to about 1/2 , is red, swollen, painful and has a bit of a crusty top. Any ideas? (I am on a cancellation list for my skin specialist)
Asked On : Sun, 25 Nov 2012
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor